MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number E7506-
Medical Device Problem Code Flare or Flash (2942)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 07/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample was requested but to date has not been received for evaluation.If the sample or additional information pertinent to the incident is obtained, a follow-up report will be submitted.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer reported that post procedure, the patient experienced a skin burn where one of the two grounding pads had been placed during the procedure.Topical treatment was applied.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Additional information: evaluation summary: the product was not returned; however, a picture was provided by the customer for analysis.From the provided information it can not be determined if the product met specification.The picture showed reddening on the skin of a patient at the pad site.No pictures of the device were provided for analysis.The customer reported condition was not confirmed.Without the product a detailed investigation could not be performed.If the sample or additional information pertinent to the incident is obtained, a follow-up report will be submitted.If information is provided in the future, a supplemental report will be issued.

Brand Name
VALLEYLAB
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key6988499
Report Number1717344-2017-06128
Device Sequence Number118867
Product Code GEI
UDI-Device Identifier20884524000982
UDI-Public20884524000982
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K822572
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2019
Device Model NumberE7506-
Device Catalogue NumberE7506-
Device Lot Number71320087X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/10/2017
Supplement Date Received by Manufacturer11/15/2017
Initial Report FDA Received Date10/30/2017
Supplement Report FDA Received Date12/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1